Acitretin-induced spiny follicular hyperkeratosis


Yanik M. E. , Erfan G., Albayrak H., Tasolar K., Albayrak S., Gelincik I., ...More

CUTANEOUS AND OCULAR TOXICOLOGY, vol.35, no.2, pp.165-167, 2016 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.3109/15569527.2015.1072545
  • Journal Name: CUTANEOUS AND OCULAR TOXICOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.165-167
  • Keywords: spiny follicular hyperkeratosis, Acitretin, side effect
  • Acibadem Mehmet Ali Aydinlar University Affiliated: Yes

Abstract

Spiny follicular hyperkeratosis (SFH) is follicular flesh-colored hyperkeratotic spicules that are linked to different situations including drug reactions. Previously suspected drugs are BRAF inhibitors and cyclosporine. We described a 51-year-old psoriasis patient with SFH who had been using acitretin.